Vol 6, No 2 (2015)

Table of Contents

Research Articles

Some Combinatorial Identities of \(q\)-Harmonic and \(q\)-Hyperharmonic Numbers PDF
Can Kızılateş, Naim Tuğlu 33-40
Existence of a Non-Oscillating solution for a Second Order Nonlinear ODE PDF
B.V. K. Bharadwaj, Pallav Kumar Baruah 41-47
On Hyponormal Toeplitz Operators with Trigonometric Polynomial Symbols PDF
Ambeswar Phukon 49-54
Dissipative Hyperbolic Geometric Flowon Modified Riemann Extensions PDF
H. G. Nagaraja, Harish D. 55-60


eISSN 0975-8607; pISSN 0976-5905